Ghent University Academic Bibliography

Advanced

Nonstandard principles for generalized functions

Hans Vernaeve UGent (2011) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 384(2). p.536-548
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
nonstandard analysis, ultrafilter, filter, nonlinear generalized functions
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
384
issue
2
pages
536 - 548
Web of Science type
Article
Web of Science id
000294097000035
JCR category
MATHEMATICS
JCR impact factor
1.001 (2011)
JCR rank
41/288 (2011)
JCR quartile
1 (2011)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2011.06.002
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1982317
handle
http://hdl.handle.net/1854/LU-1982317
date created
2012-01-10 19:00:32
date last changed
2012-01-13 15:50:36
@article{1982317,
  author       = {Vernaeve, Hans},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {nonstandard analysis,ultrafilter,filter,nonlinear generalized functions},
  language     = {eng},
  number       = {2},
  pages        = {536--548},
  title        = {Nonstandard principles for generalized functions},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2011.06.002},
  volume       = {384},
  year         = {2011},
}

Chicago
Vernaeve, Hans. 2011. “Nonstandard Principles for Generalized Functions.” Journal of Mathematical Analysis and Applications 384 (2): 536–548.
APA
Vernaeve, H. (2011). Nonstandard principles for generalized functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 384(2), 536–548.
Vancouver
1.
Vernaeve H. Nonstandard principles for generalized functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2011;384(2):536–48.
MLA
Vernaeve, Hans. “Nonstandard Principles for Generalized Functions.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 384.2 (2011): 536–548. Print.